# SDR HEEA079072

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,545 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Condition: Damaged
- Location: Pitch Link
- Component: Pitch Link
- Component part number: 406312103101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BLEEDING FROM BEARING RACE AND AROUND EXTERIOR OF PITCH LINK.
